Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2014, 4:54 PM EDT for 4 counties in Ohio. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 13, 2014, 5:33 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, OH, Greene County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 36 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:56 PM EDT | TSTM WND DMG | Jeffersonville, OH | SEVERAL TREES AND POWER LINES DOWN. SOME CAMPERS AND TRAILERS ALSO BLOWN OVER NEAR THE INTERSECTION OF ROUTE 41 AND INTERSTATE 71. TIME ESTIMATED FROM RADAR. |
| Jul 13, 4:59 PM EDT | TSTM WND DMG | Jeffersonville, OH | SEVERAL TREES AND POWER LINES DOWNED DUE TO STRAIGHT LINE THUNDERSTORM WINDS. A TRACTOR TRAILER WAS BLOWN OVER NEAR THE INTERSECTION OF ROUTE 41 AND INTERSTATE 71. INTERSTATE 71 WAS CLOSED FOR SEVERAL HOURS DUE TO THE DOWNED POWER LINES. ADJUSTED TIME ESTIMATE |
| Jul 13, 4:59 PM EDT | TSTM WND DMG | Wnw Jeffersonville, OH | *** 1 INJ *** A CAMPER WAS ROLLED OVER AND HEAVILY DAMAGED DUE TO STRAIGHT LINE THUNDERSTORM WINDS. A MAN WAS REPORTEDLY TRAPPED INSIDE THE CAMPER WHEN THIS OCCURRED...RESULTING IN INJURY. BASED ON THE DAMAGE OBSERVED IN PHOTOGRAPHS AT THIS LOCATION AND OTHER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
906
WUUS51 KILN 132054
SVRILN
OHC047-057-097-129-132145-
/O.NEW.KILN.SV.W.0129.140713T2054Z-140713T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
NORTHERN FAYETTE COUNTY IN CENTRAL OHIO...
* UNTIL 545 PM EDT.
* AT 454 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
INTERSTATE 71 AT US ROUTE 35...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...
MOUNT STERLING...
IN ADDITION...MILLEDGEVILLE...BOOKWALTER...MIDWAY...BLOOMINGBURG...
MADISON MILLS...CHENOWETH...PANCOASTBURG AND DEER CREEK LAKE ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 60 AND 88...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3955 8365 3955 8370 3968 8373 3981 8315
3956 8309
TIME...MOT...LOC 2054Z 260DEG 24KT 3962 8362
HAIL...1.00IN
WIND...60MPH
$$
AR3 follow-up statements
866 WWUS51 KILN 132105 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 505 PM EDT SUN JUL 13 2014 OHC057-132115- /O.CAN.KILN.SV.W.0129.000000T0000Z-140713T2145Z/ GREENE OH- 505 PM EDT SUN JUL 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3955 8356 3971 8360 3981 8315 3956 8309 TIME...MOT...LOC 2105Z 260DEG 24KT 3964 8349 $$ OHC047-097-129-132145- /O.CON.KILN.SV.W.0129.000000T0000Z-140713T2145Z/ FAYETTE OH-MADISON OH-PICKAWAY OH- 505 PM EDT SUN JUL 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR WESTERN PICKAWAY...SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO... AT 503 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD STRENGTHENED. THIS STORM WAS LOCATED NEAR JEFFERSONVILLE...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING... LOCATIONS IMPACTED INCLUDE... MOUNT STERLING. IN ADDITION...MIDWAY...BLOOMINGBURG...MADISON MILLS...CHENOWETH... PANCOASTBURG...DEER CREEK LAKE...STATE ROUTE 207 AT US ROUTE 22 AND DERBY ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 68 AND 88... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3955 8356 3971 8360 3981 8315 3956 8309 TIME...MOT...LOC 2105Z 260DEG 24KT 3964 8349 HAIL...1.00IN WIND...60MPH $$ AR
087 WWUS51 KILN 132118 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 518 PM EDT SUN JUL 13 2014 OHC047-097-129-132145- /O.CON.KILN.SV.W.0129.000000T0000Z-140713T2145Z/ FAYETTE OH-MADISON OH-PICKAWAY OH- 518 PM EDT SUN JUL 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR WESTERN PICKAWAY...SOUTHEASTERN MADISON AND NORTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO... AT 518 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM LOCATED NEAR MADISON MILLS...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING... LOCATIONS IMPACTED INCLUDE... MOUNT STERLING. IN ADDITION...PANCOASTBURG...DEER CREEK LAKE...STATE ROUTE 207 AT US ROUTE 22...DERBY...FIVE POINTS...WILLIAMSPORT AND ORIENT ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 75 AND 89... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3955 8343 3974 8349 3981 8315 3956 8309 TIME...MOT...LOC 2119Z 260DEG 24KT 3968 8332 HAIL...1.00IN WIND...60MPH $$ AR
489 WWUS51 KILN 132133 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 533 PM EDT SUN JUL 13 2014 OHC047-097-129-132144- /O.CAN.KILN.SV.W.0129.000000T0000Z-140713T2145Z/ FAYETTE OH-MADISON OH-PICKAWAY OH- 533 PM EDT SUN JUL 13 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PICKAWAY... SOUTHEASTERN MADISON AND NORTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED... THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM. GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3955 8343 3974 8349 3981 8315 3956 8309 TIME...MOT...LOC 2134Z 260DEG 24KT 3970 8319 $$ AR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:57 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 13, 3:57 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 357 PM EDT SUN JUL 13 2014 .SYNOPSIS... THE FIRST OF TWO COLD FRONTS WILL SLOWLY CROSS OUR AREA TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THIS FRONT. THE SECOND COLD FRONT WILL CROSS THE AREA MONDAY EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THE SECOND FRONTAL PASSAGE...WITH AN UNSEASONABLY COOL AIRMASS EXPECTED TO ENTER THE REGION BEHIND THIS FRONT. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CONVECTION IS DEVELOPING ALONG CONVERGENT BOUNDARIES AHEAD OF THE FIRST OF TWO COLD FRONTS THIS AFTERNOON. AS PER THE SPC MESOANALYSIS...M/L CAPES HAVE RISEN TO 1500-2500 J/KG ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. 0-6 KM SHEAR VALUES ARE AROUND 30 KT WITH MUCH OF THIS SHEAR IN THE LOWEST 3 KM. CONVECTION IS EXPECTED TO CONTINUE TO FIRE THROUGH THE AFTERNOON WITH SOME OF THESE STORMS BECOMING ORGANIZED DURING THE AFTERNOON AND EARLY EVENING. THE POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS REMAINS TO BE LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING HAS BEEN OBSERVED WITH THESE INITIAL CELLS AS WELL AS HEAVY RAINFALL RATES. THE FOCUS FOR CONVECTION WILL SHIFT SOUTHWARD INTO THE EVENING AS THIS FIRST COLD FRONT SLOWLY SAGS SOUTHWARD ACROSS THE REGION. THE SEVERE THREAT IS EXPECTED TO WANE AS THE SUN SETS AND INSTABILITY DIMINISHES. HOWEVER...CONVECTION MAY CONTINUE WELL INTO THE LATE EVENING AND OVERNIGHT SOUTH OF THE THE FRONTAL BOUNDARY AS THE FRONTAL BOUNDARY BEGINS TO WASH OUT SOUTH IF THE OHIO RIVER. THIS WILL CREATE THE POTENTIAL FOR TRAINING OF CONVECTION ACROSS THESE ZONES WHICH COULD INCREASE THE CHANCES FOR LOCALIZED FLOODING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... ON MONDAY...CONVECTION MAY BE ONGOING DURING THE MORNING ALONG THE WASHED OUT FIRST FRONTAL BOUNDARY ACROSS OUR SOUTHERN ZONES. MEANWHILE...A SECOND COLD FRONT WILL APPROACH NORTHWESTERN OHIO AND NORTHERN INDIANA AS A DEEP UPPER TROUGH MOVES EAST ACROSS THE GREAT LAKES. THIS SECOND COLD FRONT WILL HAVE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF IT DURING THE AFTERNOON. ALTHOUGH 0-6 KM SHEAR WILL BE A MODERATE 40-45 KT...M/L CAPES BETWEEN THE TWO COLD FRONTS ARE NOT EXPECTED TO RISE MUCH ABOVE 500 J/KG. THEREFORE...CURRENT THINKING IS THAT UPDRAFTS MAY NOT BE STRONG ENOUGH TO INCORPORATE THE FULL POTENTIAL OF THIS SHEAR...ALTHOUGH A FEW STRONG STORMS CANNOT BE RULED OUT DURING MONDAY AFTERNOON. TEMPERATURES WILL RISE INTO THE LOWER 80S ACROSS MOST LOCATIONS AHEAD OF THIS SECOND COLD FRONT ON MONDAY. BEHIND THE FRONT MONDAY EVENING INTO EARLY TUESDAY MORNING...TEMPERATURES WILL RAPIDLY DROP THROUGH THE 70S AND INTO THE 60S. BY DAYBREAK TUESDAY MORNING...TEMPERATURES WILL HAVE DROPPED INTO THE MID 50S ACROSS THE NORTHWESTERN ZONES AND MID 60S ACROSS THE SOUTHEASTERN ZONES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... AN UNSEASONABLY COOL SURFACE HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA THROUGH MID WEEK. IN A DEVELOPING CAA PATTERN...850 MB TEMPS WILL DROP OFF THROUGH THE DAY...RANGING FROM AROUND 7 DEGREES CELSIUS NORTHWEST TO AROUND 10 DEGREES SOUTHEAST BY LATE AFTERNOON...WITH THE CORE OF THE COLDEST AIR THEN SETTLING ACROSS THE AREA BY 12Z WEDNESDAY MORNING. AS A RESULT...EXPECT HIGHS ON TUESDAY RANGING FROM NEAR 70 ACROSS OUR NORTHWEST TO THE MID 70S IN OUR SOUTHEAST. HIGHS ON WEDNESDAY WILL BE IN THE LOW TO MID 70S ACROSS THE ENTIRE AREA. LOWS BOTH TUESDAY AND WEDNESDAY NIGHT SHOULD DROP INTO THE LOW TO MID 50S. THESE TEMPERATURES WILL BE 10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THE SURFACE HIGH WILL SHIFT OFF TO THE EAST THROUGH THE END OF THE WEEK. AS WE GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE HIGH...TEMPERATURES WILL SLOWLY MODIFY HEADING INTO THE WEEKEND...BUT STILL REMAIN A FEW DEGREES BELOW SEASONAL NORMALS. THE 12Z GFS AND ECMWF DIFFER SOMEWHAT IN THEIR TIMING/STRENGTH AND PLACEMENT OF SHORT WAVE ENERGY MOVING OUT OF THE LOWER MISSISSIPPI VALLEY FRIDAY INTO SATURDAY...WITH THE ECMWF FASTER AND FURTHER NORTH THAN THE GFS. BASED ON THESE DIFFERENCE...WILL GO AHEAD AND INTRODUCE SOME LOWER END POPS PRIMARILY ACROSS OUR SOUTHEAST FOR FRIDAY INTO SATURDAY. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... CONVECTION DEVELOPING ALONG A SLOW MOVING COLD FRONT WILL IMPACT TAF SITES. CONDITIONS MAY INCLUDE MVFR CEILINGS AND IFR VISIBILITIES...ALONG WITH ISOLATED WIND GUSTS OVER 30 KNOTS. ACTIVITY WILL SHOW A WEAKENING TREND THIS EVENING WITH LOSS OF DAYTIME HEATING. AFTER A LULL IN CONVECTION LATE TONIGHT WITH WINDS BECOMING WEST...MORE SHOWERS AND THUNDERSTORMS MAY IGNITE ON MONDAY AS WINDS BACK TO SOUTHWEST AND INSTABILITY RETURNS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE EARLY MONDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...CONIGLIO
Hazardous weather outlook, Jul 13, 4:39 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT SUN JUL 13 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071- 142045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- 439 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-142045- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 439 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. OCCASIONAL THUNDERSTORMS WILL CONTINUE TO PUSH EAST SOUTHEAST ACROSS THE AREA INTO THIS EVENING AS A COLD FRONT SAGS SLOWLY SOUTH THROUGH THE REGION. SOME OF THE THUNDERSTORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. AN ISOLATED HAIL THREAT WILL EXIST AS WELL. THE SLOW MOVEMENT AND COPIOUS MOISTURE ASSOCIATED WITH THE FRONT MAY ALLOW FOR TRAINING THUNDERSTORMS...WHICH COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 3:25 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT SUN JUL 13 2014
OHZ073-082-132000-
PIKE OH-ROSS OH-
325 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS AND
NORTHEASTERN PIKE COUNTIES THROUGH 400 PM EDT...
AT 324 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SCIOTO
TRAIL STATE PARK...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PIKE AND SOUTHEASTERN ROSS COUNTIES...INCLUDING RICHMOND
DALE AND LONDONDERRY.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3920 8275 3917 8276 3916 8278 3912 8279
3911 8301 3929 8303 3933 8275Special weather statement, Jul 13, 3:32 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT SUN JUL 13 2014
KYZ091>093-132000-
KENTON KY-BOONE KY-CAMPBELL KY-
332 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...BOONE AND KENTON
COUNTIES THROUGH 400 PM EDT...
AT 330 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OAKBROOK...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION...FLORENCE...
ERLANGER...FORT MITCHELL...INDEPENDENCE...TAYLOR MILL AND HIGHLAND
HEIGHTS.
ALSO...RICHWOOD...ELSMERE...CRESCENT PARK...RICEDALE...CRESTVIEW
HILLS...LAKESIDE PARK...EDGEWOOD...FORT WRIGHT...WHITE TOWER AND
LATONIA LAKES ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3904 8478 3905 8441 3904 8439 3888 8440
3894 8479
ASLSpecial weather statement, Jul 13, 4:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SUN JUL 13 2014
OHZ055-064-132100-
FRANKLIN OH-PICKAWAY OH-
428 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY AND SOUTHERN
FRANKLIN COUNTIES THROUGH 500 PM EDT...
AT 427 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DERBY...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHVILLE.
ALSO...DARBYVILLE...COMMERCIAL POINT...SOUTH BLOOMFIELD...
LOCKBOURNE...DUVALL...SLATE RUN METRO PARK AND GROVEPORT ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3969 8324 3971 8325 3978 8324 3988 8286
3968 8284
ASLSpecial weather statement, Jul 13, 4:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT SUN JUL 13 2014
KYZ093-OHZ077-078-132115-
CAMPBELL KY-HAMILTON OH-CLERMONT OH-
443 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...EASTERN
HAMILTON AND EXTREME NORTHERN CAMPBELL COUNTIES THROUGH 515 PM EDT...
AT 441 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MONFORT
HEIGHTS...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORWOOD...READING...
MADEIRA...BLUE ASH...MILFORD AND LOVELAND.
ALSO...FINNEYTOWN...BELLEVUE...ST. BERNARD...ELMWOOD PLACE...
DAYTON...WYOMING...ARLINGTON HEIGHTS...LOCKLAND...GOLF MANOR AND
LINCOLN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3928 8426 3927 8425 3926 8417 3908 8412
3910 8457 3922 8461
ASLSpecial weather statement, Jul 13, 4:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 448 PM EDT SUN JUL 13 2014 OHZ054-062-063-132115- FAYETTE OH-GREENE OH-MADISON OH- 448 PM EDT SUN JUL 13 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...SOUTHEASTERN GREENE AND NORTHERN FAYETTE COUNTIES THROUGH 515 PM EDT... AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ROSEMOOR...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE. ALSO...OCTA...MILLEDGEVILLE...BOOKWALTER...BLOOMINGBURG...CHENOWETH AND MADISON MILLS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3976 8334 3959 8327 3956 8370 3965 8373 ASL
Special weather statement, Jul 13, 4:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SUN JUL 13 2014
OHZ065-074-132115-
FAIRFIELD OH-HOCKING OH-
448 PM EDT SUN JUL 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOCKING AND
SOUTHEASTERN FAIRFIELD COUNTIES THROUGH 515 PM EDT...
AT 441 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROCKBRIDGE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LOGAN.
ALSO...ENTERPRISE...HIDEAWAY HILLS...LAKE LOGAN STATE PARK...UNION
FURNACE...HAYDENVILLE...CARBON HILL...OREVILLE AND MURRAY CITY ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3947 8216 3946 8217 3947 8227 3946 8228
3947 8262 3965 8263 3966 8237 3960 8237
3960 8226 3957 8226 3956 8215The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 31 min |
| Jul 13, 1:01 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jul 13, 1:28 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Madison | 32 min |
| Jul 13, 1:50 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 40 min |
| Jul 13, 1:52 PM EDT | Special Weather Statement | ILN | Hocking | 23 min |
| Jul 13, 2:18 PM EDT | Special Weather Statement | ILN | Perry | 27 min |
| Jul 13, 2:44 PM EDT | Special Weather Statement | ILN | Clermont | 46 min |
| Jul 13, 2:49 PM EDT | Special Weather Statement | ILN | Hocking | 41 min |
| Jul 13, 3:24 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 51 min |
| Jul 13, 3:25 PM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 16 min |
| Jul 13, 3:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 25 min |
| Jul 13, 4:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 13, 4:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 117 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| Jul 13, 4:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 13, 4:58 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 2 hr |
| Jul 13, 4:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 13, 5:16 PM EDT | Special Weather Statement | ILN | Warren | 44 min |
| Jul 13, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Madison, Pickaway | 51 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Jul 13, 5:45 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 13, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 28 min |
| Jul 13, 6:10 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Jul 13, 6:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Jul 13, 6:21 PM EDT | Special Weather Statement | ILN | Butler | 39 min |
| Jul 13, 6:52 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 113 min |
| Jul 13, 7:00 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Madison, Pickaway | 3 hr |
| Jul 13, 7:06 PM EDT | Special Weather Statement | ILN | Scioto | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.